# SDR 97ZZZX5036

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38938
- Make and model: Dhav DHC2*
- Aircraft serial: 424
- Engine: Pwa R985*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Defective
- Location: Nr 1 Cylinder
- Part time: 98 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CYLINDER STUD DEFECTIVE.  THIS IS A COMMON PROBLEM TO THESE ENGINES.  THE BASIC PROBLEM HERE IS HOW THE AD READS. SUBMITTER BELIEVES THERE IS A NEED TO REVISE THE WORDING.
